ID 110689
Author
Kawakami, Hiroshi Faculty of Engineering, The University of Tokushima Tokushima University Educator and Researcher Directory
Keywords
Josephson junction
bifurcation
caterpillar solution
Content Type
Journal Article
Description
Some qualitative properties of an inductively coupled circuit containing two Josephson junction elements with a dc source are investigated. The system is described by a four–dimensional autonomous differential equation. However, the phase space can be regarded as S1×R3 because the system has a periodicity for the invariant transformation. In this paper, we study the properties of periodic solutions winding around S1 as a bifurcation problem. Firstly, we analyze equilibria in this system. The bifurcation diagram of equilibria and its topological classification are given. Secondly, the bifurcation diagram of the periodic solutions winding around S1 are calculated by using a suitable Poincaré mapping, and some properties of periodic solutions are discussed. From these analyses, we clarify that a periodic solution so–called "caterpillar solution" is observed when the two Josephson junction circuits are weakly coupled.
Journal Title
IEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences
ISSN
09168508
NCID
AA10826239
Publisher
The Institute of Electronics, Information and Communication Engineers
Volume
E77-A
Issue
11
Start Page
1758
End Page
1763
Sort Key
1758
Published Date
1994-11-25
Remark
(c)1994 The Institute of Electronics, Information and Communication Engineers
IEICE Transactions Online TOP:http://search.ieice.org/
EDB ID
URL ( Publisher's Version )
FullText File
language
eng
TextVersion
Publisher
departments
Center for Administration of Information Technology
Science and Technology